Volume 37, Number 3, May-June 2003
|Page(s)||515 - 532|
|Published online||15 April 2004|
Exterior problem of the Darwin model and its numerical computation
School of Mathematical Sciences, Peking University, Beijing 100871, PR China. email@example.com.
2 School of Mathematical Sciences, Peking University, PR China. Division of Applied Math., Brown University, RI 02912, USA. firstname.lastname@example.org.
Revised: 21 March 2003
In this paper, we study the exterior boundary value problems of the Darwin model to the Maxwell's equations. The variational formulation is established and the existence and uniqueness is proved. We use the infinite element method to solve the problem, only a small amount of computational work is needed. Numerical examples are given as well as a proof of convergence.
Mathematics Subject Classification: 35Q60 / 65N30 / 35J50
Key words: Darwin model / Maxwell's equations / exterior problem / infinite element method.
© EDP Sciences, SMAI, 2003
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.